| Catalog Number |
123618A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the nursing student had gone into the patient¿s room during the first round.The patient had stated that he felt his catheter was bypassing.The student then found the catheter in the bed with the balloon ruptured.A foley catheter had been inserted 4 days prior.According to avatar, a 10 ml balloon fill had been used, which was standard.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.